Alert archive / Texas / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS Austin/San Antonio, TX

May 29, 201611 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at May 29, 2016, 2:36 PM CDT for 11 counties in Texas. It took effect at May 29, 2016, 7:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 29, 2016, 2:36 PM CDT (19:36 UTC)
In effect from
May 29, 2016, 7:00 PM CDT
Expired
May 30, 2016, 10:36 AM CDT
In force
16 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Bandera County, TX, Blanco County, TX, Edwards County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 93 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 7.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WGUS64 KEWX 291936
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
236 PM CDT SUN MAY 29 2016

...FLASH FLOODING POSSIBLE ACROSS THE HILL COUNTRY AND EDWARDS
PLATEAU THROUGH NOON TOMORROW...

.THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TO DEVELOP
AND MOVE THROUGH THE HILL COUNTRY AND EDWARDS PLATEAU THIS EVENING
AND INTO THE OVERNIGHT HOURS. DUE TO RECENT HEAVY RAINS ACROSS THE
AREA...THIS ADDITIONAL RAINFALL MAY RESULT IN RAPID DEVELOPMENT OF
NEW FLASH FLOODING OR AGGRAVATE ONGOING FLOODING IN SOME
LOCATIONS.

TXZ183>190-202>204-301800-
/O.NEW.KEWX.FF.A.0004.160530T0000Z-160530T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
KINNEY-UVALDE-MEDINA-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
BRACKETVILLE...UVALDE...HONDO
236 PM CDT SUN MAY 29 2016

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... 
  INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...EDWARDS... 
  GILLESPIE...KENDALL...KERR...KINNEY...MEDINA...REAL...UVALDE 
  AND VAL VERDE. 

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON

* RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 5
  INCHES LEADING TO NEW OR CONTINUED RIVER AND FLASH FLOODING.

* RIVERS AND CREEKS ARE SWOLLEN AND ANY ADDITIONAL RAINFALL WILL
  WORSEN THE CONDITIONS. SOILS ARE EXTREMELY SATURATED AND ANY
  ADDITIONAL RAINS WILL LIKELY RESULT IN RAPID RUN OFF AND
  ACCUMULATION OF FLOOD WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TB3
2 follow-up statements
474 
WGUS64 KEWX 300832
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 AM CDT MON MAY 30 2016

...LOCALIZED FLASH FLOODING POSSIBLE ACROSS THE HILL COUNTRY AND
EDWARDS PLATEAU THROUGH NOON TODAY...

.THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE BEGINNING TO
DEVELOP AND SHIFT ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU THIS
MORNING. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE EARLY
TO MID MORNING HOURS. DUE TO RECENT HEAVY RAINS ACROSS THE
AREA...THIS ADDITIONAL RAINFALL MAY RESULT IN RAPID DEVELOPMENT OF
NEW FLASH FLOODING OR AGGRAVATE ONGOING FLOODING IN SOME
LOCATIONS.

TXZ183>190-202>204-301645-
/O.CON.KEWX.FF.A.0004.000000T0000Z-160530T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
KINNEY-UVALDE-MEDINA-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
BRACKETVILLE...UVALDE...HONDO
332 AM CDT MON MAY 30 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BANDERA...BLANCO...EDWARDS...GILLESPIE...KENDALL... 
  KERR...KINNEY...MEDINA...REAL...UVALDE AND VAL VERDE. 

* UNTIL 1 PM CDT THIS AFTERNOON

* RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 
  5 INCHES LEADING TO NEW OR CONTINUED RIVER AND FLASH FLOODING. 

* RIVERS AND CREEKS ARE SWOLLEN AND ANY ADDITIONAL RAINFALL WILL 
  WORSEN THE CONDITIONS. SOILS ARE EXTREMELY SATURATED AND ANY 
  ADDITIONAL RAINS WILL LIKELY RESULT IN RAPID RUN OFF AND 
  ACCUMULATION OF FLOOD WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ALLEN
735 
WGUS64 KEWX 301536
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 AM CDT MON MAY 30 2016

...FLASH FLOOD WATCH IS CANCELLED...

.HEAVY RAIN POTENTIAL HAS ENDED FOR THE WATCH AREA. SOME LIGHT
SHOWER ACTIVITY WILL PERSIST THROUGH THE DAY BUT SHOULD NOT
CONTRIBUTE TO ANY ADDITIONAL FLASH FLOODING.

TXZ183>190-202>204-301645-
/O.CAN.KEWX.FF.A.0004.000000T0000Z-160530T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
KINNEY-UVALDE-MEDINA-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
BRACKETVILLE...UVALDE...HONDO
1036 AM CDT MON MAY 30 2016

...FLASH FLOOD WATCH IS CANCELLED...

SHOWER ACTIVITY IS STILL PRESENT OVER THE EDWARDS PLATEAU AND RIO
GRANDE PLAINS BUT RAIN RATES SHOULD STAY LIGHT. NO ADDITIONAL
FLASH FLOODING IS EXPECTED. 

$$

TB3

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 29, 12:53 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 29, 12:53 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1253 PM CDT SUN MAY 29 2016

.UPDATE...18Z aviation update below.

&&

.AVIATION...Conditions have stabilized across South-Central Texas in
the wake of morning storms. VFR conditions will prevail through
the rest of the afternoon and early evening. Convection will
develop upstream across portions of West-Central Texas late
afternoon and evening. Watching closely for the potential for
organization into a complex of storms moving into the Edwards
Plateau/Rio Grande and Hill Country tonight. There is a slight
potential storms could reach the I-35 corridor early Monday
morning, but the greater chance will remain across the Hill
Country and Rio Grande tonight. Conditions will be favorable for
some storms out across the western areas to become severe, with
large hail, damaging wind gusts, and isolated tornadoes possible.
Confidence in timing and exact locations is low, and just carrying
a PROB30 group for TSRA for time being. Otherwise, MVFR conditions
will develop SAT-AUS between 03Z-06Z and DRT 09Z.

&&

.PREV DISCUSSION... /ISSUED 930 AM CDT SUN MAY 29 2016/

UPDATE...
Morning convection is finally beginning to wane in intensity and
coverage as of 930 AM. Last remaining cell in southern Atascosa
County is weakening and slowly pushing east. What remains of the
parent complex has developed into a wake low generating strong
winds from Wilson to Gonzales County. This low will continue to
also push east at 20 mph and could potentially result in some wind
impacts as it progresses further east.

In the Hill Country, remnant showers and thunderstorms are
capitalizing on elevated instability and an apparent 700 mb speed
convergence zone. These showers and storms are competing with lots
of boundary layer instability however so these should also be
rather short lived and thus not expecting any additional impacts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  85  70  85  70 /  30  30  20  50  40
Austin Bergstrom Intl Airport  70  85  69  84  70 /  30  30  20  50  30
New Braunfels Muni Airport     71  86  70  85  71 /  20  30  30  50  40
Burnet Muni Airport            69  83  68  82  68 /  40  30  30  40  50
Del Rio Intl Airport           72  87  72  88  71 /  60  30  50  40  40
Georgetown Muni Airport        69  84  68  83  69 /  30  30  20  40  40
Hondo Muni Airport             72  86  71  85  71 /  40  40  40  50  50
San Marcos Muni Airport        70  85  69  84  70 /  20  30  20  50  30
La Grange - Fayette Regional   71  86  70  85  71 /  10  20  10  40  20
San Antonio Intl Airport       72  86  71  84  71 /  30  30  30  50  40
Stinson Muni Airport           73  87  72  86  72 /  30  30  30  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Runyen
Synoptic/Grids...TB3
Public Service/Data Collection...30
Hazardous weather outlook, May 29, 3:22 AM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT SUN MAY 29 2016

TXZ171>173-183>194-202>209-217>225-228-300830-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
322 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS
AFTERNOON AND TONIGHT...MAINLY ACROSS AREAS ALONG AND WEST OF
I-35. PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING
WINDS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL RATES...AND
SPOTTY RAINFALL TOTALS OF 2-4 INCH ARE FORECAST WHICH COULD LEAD
TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY
STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE
WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN
POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH
THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH
5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR
FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE
CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 29, 11:47 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1147 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     FLOOD            3 WNW BANDERA           29.73N  99.11W
05/29/2016                   BANDERA            TX   STORM CHASER

            PHOTO SHOWS WATER ACROSS THE ROADWAY OVER THE MEDINA
            RIVER AT TARPLEY CROSSING... ROAD IS IMPASSIBLE

&&

EVENT NUMBER EWX1600497

SBS
Local storm report, May 29, 11:52 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      1 ENE BANDERA           29.73N  99.05W
05/29/2016                   BANDERA            TX   STORM CHASER

            TRAVEL TRAILERS AND TRUCKS WASHED OFF ROAD AT DOE CREEK
            AND HWY 16 JUST EAST OF BANDERA

&&

EVENT NUMBER EWX1600498

SBS
Local storm report, May 29, 11:57 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     4 S SEA WORLD           29.40N  98.70W
05/29/2016                   BEXAR              TX   EMERGENCY MNGR

            THUNDERSTORM WIND GUSTS DAMAGED A CHURCH ROOF AND TALL
            ROAD SIGN AT THE CORNER OF BIG MESA DRIVE AND BUFFALO
            PASS DRIVE

&&

EVENT NUMBER EWX1600499

SBS
Local storm report, May 29, 12:08 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1208 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             3 W HARPER              30.30N  99.30W
05/28/2016  E1.75 INCH       GILLESPIE          TX   COCORAHS

&&

EVENT NUMBER EWX1600500

SBS
Local storm report, May 29, 1:10 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      1 NE LACOSTE            29.31N  98.80W
05/29/2016                   BEXAR              TX   DEPT OF HIGHWAYS

            MACDONA-LACOSTE ROAD NEAR THE COUNTY LINE CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER EWX1600501

SBS
Local storm report, May 29, 1:15 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     FLASH FLOOD      2 SE MIDWAY             29.27N  98.69W
05/29/2016                   BEXAR              TX   DEPT OF HIGHWAYS

            KINNEY ROAD AT MOORE ROAD CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1600502

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr58 min
May 28, 7:33 PM CDTSevere Thunderstorm WarningEWXMedina40 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr62 min
May 28, 8:17 PM CDTSevere Thunderstorm WarningEWXKerr, Real58 min
May 28, 8:31 PM CDTSpecial Weather StatementEWXMedina44 min
May 28, 8:39 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
May 28, 9:17 PM CDTSpecial Weather StatementEWXReal58 min
May 28, 9:19 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde56 min
May 28, 9:21 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real54 min
May 28, 10:03 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde57 min
May 28, 10:20 PM CDTSpecial Weather StatementEWXReal40 min
May 28, 10:21 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr39 min
May 28, 10:39 PM CDTAreal Flood WarningEWXBandera, Kendall, Kerr3 hr
May 28, 10:52 PM CDTSevere Thunderstorm WarningEWXReal38 min
May 28, 10:53 PM CDTSpecial Weather StatementEWXEdwards67 min
May 28, 11:05 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr55 min
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr25 hr
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr17 hr
May 28, 11:23 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Real8 hr
May 28, 11:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde33 min
May 28, 11:38 PM CDTSpecial Weather StatementEWXKinney52 min
May 28, 11:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more31 min
May 29, 12:07 AM CDTFlash Flood WarningEWXBandera, Medina, Real, Uvalde5 hr
May 29, 12:32 AM CDTSpecial Weather StatementEWXBandera43 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde65 min
May 29, 1:12 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 29, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
May 29, 1:51 AM CDTFlash Flood WarningEWXMedina, Uvalde6 hr
May 29, 2:01 AM CDTSpecial Weather StatementEWXMedina44 min
May 29, 2:05 AM CDTRiver Flood WarningEWXBandera25 hr
May 29, 2:19 AM CDTRiver Flood WarningEWXKendall15 hr
May 29, 2:33 AM CDTSpecial Weather StatementEWXUvalde42 min
May 29, 2:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 2:42 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 29, 2:50 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 3:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina45 min
May 29, 3:09 AM CDTRiver Flood WarningEWXComal34 hr
May 29, 3:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina119 min
May 29, 3:39 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Medina5 hr
May 29, 3:46 AM CDTSpecial Weather StatementEWXBexar44 min
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar17 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar48 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar, Wilson41 hr
May 29, 4:14 AM CDTSpecial Weather StatementEWXUvalde46 min
May 29, 4:27 AM CDTSpecial Weather StatementEWXMedina48 min
May 29, 4:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 4:45 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 29, 4:49 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde41 min
May 29, 4:50 AM CDTSevere Thunderstorm WarningEWXMedina40 min
May 29, 4:51 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde19 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde16 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 4:59 AM CDTRiver Flood WarningEWXMedina19 hr
May 29, 5:20 AM CDTRiver Flood WarningEWXMedina17 hr
May 29, 5:20 AM CDTSpecial Weather StatementEWXBexar40 min
May 29, 5:58 AM CDTSpecial Weather StatementEWXFrio47 min
May 29, 6:38 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 29, 7:18 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 29, 7:32 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
May 29, 8:29 AM CDTSevere Thunderstorm WarningEWXAtascosa46 min
May 29, 9:14 AM CDTSpecial Weather StatementEWXGonzales, Wilson46 min
May 29, 9:15 AM CDTRiver Flood WarningEWXUvalde26 hr
May 29, 9:15 AM CDTRiver Flood WarningEWXFrio4 days
May 29, 9:15 AM CDTRiver Flood WarningEWXDimmit4 days
May 29, 9:16 AM CDTSpecial Weather StatementEWXKarnes44 min
May 29, 10:03 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min

Nearby

Flash Flood Watches in Texas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.